# SDR SIMA20180201002

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 31,841 hours, 27,382 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WARNING AT FL 250.   TROUBLESHOT AND FOUND THE AUTO PRESSURIZATION DIGITAL CONTROLLER DISPLAY ELEVATION SWITCH TO BE STICKING.  SUSPECT DIGITAL CONTROLLER IS BAD. REPLACED DIGITAL CONTROLLER IAW AMM 21-31-01-000-801-A, & 21-31-01-400-801-A.  PERFORMED FNC OF PRESSURIZATION CONTROL IN AUTO IAW  21-31-00-700-802-A. OPS CHECKED NORMAL.
